Off With The Fairies

3 Replies Updated



Conversation Starter

Marg Says:
via mobile

I have had raised cholesterol for years and was changed to Vytorin about 12 months ago. I am now on 10/80. I have been under a neurologist for years about "unexplained white matter" on my brain. For the past few months when med was raised, I have had tingling in arms legs and down the side of my face. I feel very unbalanced and "off with the fairies" at times and know that I am just not right. Thinking and memory has been effected. I am now looking at medication (Vytorin) and have stopped taking it to see if these symptoms improve. Is there anybody else out there who has experienced the same symptoms on these meds.? I am at my wits end


Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Marg! How are you?

Those can be side effects of Vytorin, as reported by the FDA. You may also experience nausea, dizziness, headache and joint/muscle aches.

However, there is a risk that some of your symptoms could be to some other health issue, so you should have them checked out to be sure.

Has anything changed, since you stopped taking it?

REPLYSHAREREPORT
Was this helpful?      1  
2
Journey Says:

Marg,

Are you sure these are not symptoms, of an illness and not a side effect, from this drug? Sounds like MS, to me. I would suggest getting a Neurologist, that specializes in Multiple Sclerosis, if your present Neuro doesn't specialize in MS. These are some of the exact same symptoms I have with MS. I, too was seeing a Neuro, for years, who refused to address these same issues in myself. I now see a Neuro, who specializes in MS. My old Neuro let me suffer, for a long time, years, before I changed to one, who specializes in MS. Old Neuro refused to dx, or even listen to the possibility of this being MS, even when another Dr. sent him diagnostics, that he did himself [a Spine specialist], and dx me with MS, but my Neuro was the one, who needed to do this. Good luck.

REPLYSHAREREPORT
Was this helpful?      0  
3
roro Says:
via mobile

You may want to look into useing edta powder to attack your cholesterol & bp isues i have had high numbers in both areas and they have come down a lot my bp is usually in normal range was near 200 over 115 way to often

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

off white pill with the letter c in a square
off white/cream colored oblong pill with the capital letter c within a square ## Hi alexis, Could there possibly be anot... 1 reply
off white capsule with IP 102 on the side
off white or ight yellow capsule with IP 102 on the side ## It has been reported as Gabapentin 300 mg on a related discu... 1 reply
the drug used to get off methadone starts with a c
cybrox a pill used to get off methadone dont know how to spell or say it but i know its out there please help ## I heard... 8 replies
detoxing off methadone and the withdrawal
I am trying to do a rapid detox but I am decreasing 5mg every 3 days, I am at 20mg now, I was at 40, when I started 8 ye... 21 replies
small off white round pill with re other side 16
What is this pill imprinted on one side RE, opposte side is a number 16 used for? ## HI, Annie! How are you? This tablet... 1 reply
Stress and anxiety off the charts with Viibryd
Due to some mild anxiety and low level depression I was put on Viibryd two months ago to supplement the Wellbutrin 150mg... 4 replies
Round Off White Pill With RE On One Side and 33 on other
I found a small, round white tablet (no score lines) one side is imprinted with RE and the other side is imprinted with ... 3 replies
methadone tablets with the corners cut off
THERE ARE 2 OR 3 PILL FORMS OF METHODONE; 1 IS ROUND,1 IS OBLONG AND ARE MADE BY MYLAN PHARMACEUTICALS..WHAT MARKINGS AR... 1 reply
small round off white pill with 84 but no other markings
I took a very tiny round off white pill with the no. 84. on it. There were absolutely NO other markings at all on this p... 4 replies
off white pill, has a ribbon with a dash on one side and 86 on the other
off white pill, has a ribbon with a dash on one side and 86 on the other ## Wondering what this pill that my 10 year old... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 January 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA